MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ACCULINK¿; STENT, CAROTID

ABBOTT VASCULAR INC. ACCULINK¿; STENT, CAROTID
Model Number 1011344-40
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the procedure was to treat a lesion in the carotid artery.During preparation of the nav6 embolic protection system (eps), the distal end of the delivery catheter was bent, making it impossible to insert the filter into the delivery catheter.A new nav6 was used without issue.The 7-10/40 acculink self expanding stent system (ses) was advanced to the target lesion however during deployment, the handle slider was advanced however the stent failed to deploy.Deployment was attempted again however no stent deployed.The ses was removed and the procedure completed using a new acculink.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Return device analysis noted the stent implant was partially deployed (flowered) 1.5 centimeters (cm) from the distal end of the sheath.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported activation failure was able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the 90% stenosed anatomy resulted in the noted kinked sheath preventing the shaft lumens from moving freely; thus resulting in the noted handle slider mechanical jam and ultimately resulting in the reported/noted activation/deployment failure.There is no indication of a product quality issue with respect to design, manufacture or labeling.

Brand Name
ACCULINK¿
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24713721
Report Number2024168-2026-01274
Device Sequence Number5989264
Product Code NIM
UDI-Device Identifier08717648076398
UDI-Public(01)08717648076398(17)251130(10)3121461
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number1011344-40
Device Catalogue Number1011344-40
Device Lot Number3121461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown